# SDR UALA2012112806812

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 44,652 hours, 9,668 cycles
- Engine: Pwa PW4077
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU DOES NOT CONNECT TO PRIMARY POWER.  ONLY SECONDARY.  FOUND LOADING BRIDGE POWER NO GOOD.  GROUND POWER OK WITH GROUND POWER UNIT HOOKED UP.
